# SDR WRLA96049

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AT SAEZ, FLT CREW ENCOUNTERED MULTIPLE FAULTS (ENGINES NR 1, 2, AND 3 SELECT FADEC ALTERNATE LEVEL 2, SELECT ELEVATOR FEEL MAN, SELECT FLAP LIMIT OVERRIDE, WINDSHEAR DETECTION FAIL).  A/C WAS ENCOUNTERING HEAVY TURBULENCE WITH HEAVY PRECIPITATION.  A/C WAS EXPERIENCING AERODYNAMIC VIBRATION AS FLAPS WERE DEPLOYED TO 35 DEGREES.  FLT CREW INITIATED A 'MISSED APPROACH'.  FLT CREW INITIATED A SECOND APPROACH TO AIRPORT.  NOTED FAULTS AND VIB CONTINUED DURING SECOND APPROACH.  A/C LANDED, BUT WAS UNABLE TO STOP,  A/C STOPPED 450 FT OFF THE END OF THE RUNWAY.  NO INJURIES NOTED.  (M)
